Bulletin (New Series) of the American Mathematical Society

Review: Kiang Tsai-Han, The theory of fixed point classes

D. R. Smart

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 23, Number 2 (1990), 630-633.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555930

Citation

Smart, D. R. Review: Kiang Tsai-Han, The theory of fixed point classes. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 630--633. https://projecteuclid.org/euclid.bams/1183555930


Export citation